# SDR IPXA2016072806417

- Difficulty date: July 22, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 80,291 hours, 16,426 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6741504
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: P, RIGHT OTBD AILERON HAS LIGHTNING STRIKE DELAMINATION AT T/E.  R & R RT OTBD AILERON IAW AMM 27-10-30-400-801 AND 27-10-00-710-802.
